| Model Number |
TRUEMETRIX |
| Medical Device Problem Code |
High Test Results (2457)
| Health Effect - Clinical Code |
No Known Impact Or Consequence To Patient (2692)
| Date of Event |
12/13/2018
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
(b)(4).Returned meter evaluated with no defect found.Test strips not returned for evaluation.Most likely underlying root cause: mlc-55-user had an inaccurate reference: competitor's meter: the end user is comparing results obtained from trividia's bgm system to the results from a competitor's bgm system.Test strip udi# (b)(4).Manufacturer contacted customer on (b)(6) 2017 in a follow-up call to ensure that the replacement products resolved the initial concern; customer stated that the replacement product is working to their satisfaction and they have not had any medical intervention or symptoms since the last call.
Event or Problem Description
Consumer reported complaint for high blood glucose test results.The customer is concerned with tests results from results obtained of 185, 228 and 216 mg/dl and from fasting meter to meter comparison results of 220 mg/dl using truemetrix meter and 130 mg/dl using dr.'s device.The customer's expected fasting blood glucose test result range is 120 - 140 mg/dl.The customer feels well and did not report any symptoms.Medical attention is not reported as a result of the actual blood glucose results.During the call on (b)(6) 2018, a back to back blood test was not performed by the customer; customer was not fasting at the time of the call.The product is stored according to specification in the computer room.The test strip lot manufacturer's expiration date is 06/22/2019 and open vial date is (b)(6) 2018.The meter memory was reviewed for previous test result history (time not set): result 1 :168mg/dl date: (b)(6) 2018 time:01:59pm fasting; result 2 :185mg/dl date: (b)(6) 2018 time:09:33am fasting; result 3 :228mg/dl date: (b)(6) 2018 time:06:52pm fasting; result 4 :155mg/dl date: (b)(6) 2018 time:01:22pm fasting; result 5 :216mg/dl date: (b)(6) 2018 time:07:13am fasting.